Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year

IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

See all formats and pricing
More options …
Volume 7, Issue 4


Transitive projective planes

Nick Gill
Published Online: 2007-11-22 | DOI: https://doi.org/10.1515/ADVGEOM.2007.030


A long-standing conjecture is that any transitive finite projective plane is Desarguesian. We make a contribution towards a proof of this conjecture by showing that a group acting transitively on the points of a non-Desarguesian projective plane must not contain any components.

About the article

Received: 2005-09-28

Revised: 2007-02-26

Published Online: 2007-11-22

Published in Print: 2007-10-19

Citation Information: Advances in Geometry, Volume 7, Issue 4, Pages 475–528, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/ADVGEOM.2007.030.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

John Bamberg, S.P. Glasby, Tomasz Popiel, Cheryl E. Praeger, and Csaba Schneider
Journal of Combinatorial Theory, Series A, 2017, Volume 147, Page 186
Haiyan Guan and Shenglin Zhou
Communications in Algebra, 2017, Volume 45, Number 10, Page 4222
Haiyan Guan and Shenglin Zhou
Journal of Algebra and Its Applications, 2017, Volume 16, Number 06, Page 1750110
Huiling Li and Yu Liu
Journal of Combinatorial Theory, Series A, 2009, Volume 116, Number 1, Page 1
Jan Essert
Algebraic & Geometric Topology, 2013, Volume 13, Number 3, Page 1531
John Bamberg, Michael Giudici, Joy Morris, Gordon F. Royle, and Pablo Spiga
Journal of Combinatorial Theory, Series A, 2012, Volume 119, Number 7, Page 1479
Mauro Biliotti and Alessandro Montinaro
Journal of Algebra, 2010, Volume 323, Number 10, Page 2779
Anton Betten, Anne Delandtsheer, Maska Law, Alice C. Niemeyer, Cheryl E. Praeger, and Shenglin Zhou
Acta Mathematica Sinica, English Series, 2009, Volume 25, Number 9, Page 1399

Comments (0)

Please log in or register to comment.
Log in